# SDR SCNA95247

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD CEILING MOUNTED EMERGENCY AREA LIGHT WAS FOUND INOPERATIVE.  REPLACED BATTERIES IAW 33-50-81 AND LIGHT TESTED GOOD.
